# SDR IPXA2023051893261

- Difficulty date: April 22, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: A5A7112501
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN R/H WALL AT STA Y=5-123, LONGERON 8R HAS A PRODUCTION SPLICE WITH A CRACKED.REMOVED, FABRICATED AND REPLACED CRACKED SPLICE AT THE MAIN CABIN R/H WALL AT STA Y=5-123, LONGERON 8R IAW SRM 51-33-01. (MINOR)
